# SDR CALA0300364

- Difficulty date: July 7, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 51,429 hours, 28,120 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM OKC. THE GEAR HANDLE WOULD NOT GO PAST THE OFF POSITION. CREW ATTEMPTED TO USE OVERRIDE WITH NO SUCCESS. THE AIRCRAFT WAS RETURNED TO OKC WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE LANDING GEAR LATCH AND PRESS WARNING CIRCUIT BREAKER POPPED. THE CIRCUIT BREAKER WAS RESET AND A GEAR SWING CHECKED GOOD.
